International Publisher of Science, Technology and Medicine

 

Opioid Over dosage

Opioid over dosage and toxicity occurs due to excessive use of narcotics and opioid based drugs like morphine, codeine, heroine, synthetic opioid narcotics and methadone. Symptoms include pinpoint pupil, hypotension, and agitation. Opioid intoxication occurs when you take too much of an opioid drug. Your level of intoxication depends on how much of the drug you take. Common opioid drugs include methadone, morphine, heroin, codeine. Sometimes it can be difficult to tell if a person is just very high, or experiencing an overdose. The following will present some information on how to tell the difference. If you’re having a hard time telling the difference, it is best to treat the situation like an overdose. Symptoms of opioid over dose are face is very pale or clammy, Breathing is very slow and shallow, erratic, or has stopped, Awake, but unable to talk, Vomiting, Unresponsive to outside stimulus. Treatment include Breathing support, including supplemental oxygen, Medicine called naloxone, which helps block the effect of the drug on the central nervous system (such medicine is called a narcotic antagonist), A psychiatric evaluation is needed for all exposures with suicidal intent. Due to their effect on the part of the brain which regulates breathing, opioids in high doses can cause respiratory depression and death. One can prevent opioid overdose by increasing the availability of opioid dependence treatment, including for those dependent on prescription opioids, reducing irrational or inappropriate opioid prescribing.

 

High Impact List of Articles

izmit escort sex geschichten escort bayan porno sikis adult porno pornolar
anakara escort
test